# SDR SWIA202052708

- Difficulty date: August 9, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 613
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SIDE OF FRAME AT FS 613.00 BETWEEN STGR 27 STGR 26L, MARKED.  C-CHECK  RO 9/21/2020.  CUT AND INSTALLED FRAME SPLICE, REF REO.  COMPLIED WITH SKY CARD.
